# SDR QXEA0002780

- Difficulty date: October 2, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- Aircraft time: 30,876 hours, 37,371 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 50040702
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BZN - DURING LANDING ROLL, LEFT BRAKE WAS INEFFECTIVE UNTILL FULL PEDAL DEFLECTION.  PERFORMED SERVICE BLEED OF NR 2 BRAKE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
